# SDR CALA2013121993800

- Difficulty date: December 18, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 50,816 hours, 12,604 cycles
- Engine: Pwa PW4056
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Dirty
- Location: Outflow Valve
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN PSI PANEL MANUAL MODE DOES NOT CONTROL OUTFLOW VLV.  CLEANED & RESET OUTFLOW VLV DC & AC MOTORS CONNECTORS.  CABIN ALT AUTO 1, CABIN ALT AUTO 2 & MANUAL MODES VERIFIED STATIS IAW AMM, FOR SERVICE.
